Alert archive / Washington / River Flood Warnings in 2016

River Flood Warning 32, NWS Seattle, WA

March 4, 2016Mason County, Washington

NWS Seattle, WA issued this river flood warning at Mar 4, 2016, 11:15 AM PST for Mason County, Washington. It took effect at Mar 5, 2016, 2:17 AM PST. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Mar 4, 2016, 11:15 AM PST (19:15 UTC)
In effect from
Mar 5, 2016, 2:17 AM PST
Expired
Mar 6, 2016, 3:44 PM PST
In force
37 hr
Issued by
NWS Seattle, WA
Area
Storm-based polygon
Flood severity
Minor

County Mason County, WA

The radar

The Langley Hill radar (KLGX), 72 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Skokomish River near Potlatch (SRPW1). The gauge peaked at 16.83 ft at Mar 3, 2016, 11:00 AM PST.

actionminormoderatemajor141516171803/0403/0503/0603/07
Action stage
15 ft
Minor stage
16.5 ft
Moderate stage
17.5 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

673 
WGUS46 KSEW 041915
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
1115 AM PST FRI MAR 4 2016

...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 1

Rain...heavy at times...starting today and continuing through 
Sunday morning will drive the Skokomish River above flood stage
early Saturday morning. The Olympic Mountains will receive up to 2.5
in. of rain over night tonight and another 1 to 2 inches of rain
Saturday night. The snow levels will be 4000 to 6000 feet during
that period.

This flood warning is based on the current flood stage. New flood
stage levels are scheduled to go into effect on Sunday, March
6...weather permitting. Given the forecast this is looking
increasing unlikely...and the change in flood levels may be
postponed until Monday after the river recedes.The new levels will
have flood stage/minor flooding at 17.0 feet, a new moderate flood
stage level of 17.8 feet, and a major flood level at 18.5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-050415-
/O.NEW.KSEW.FL.W.0032.160305T1253Z-000000T0000Z/
/SRPW1.1.ER.160305T1253Z.160305T1800Z.000000T0000Z.NR/
1115 AM PST FRI MAR 4 2016

The National Weather Service in Seattle has issued a 

* Flood Warning for 
  The Skokomish River near Potlatch
* from late tonight until further notice.
* At 10:45 AM Friday the stage was 16.2 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 5 AM 
  Saturday and crest near 17.3 feet around 10 AM Saturday. The river
  will start to slowly fall after that but sill have another...
  smaller rise Sunday night before beginning to recede.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

jbb
7 follow-up statements
109 
WGUS86 KSEW 050340
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
740 PM PST FRI MAR 4 2016

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 2

                Olympic Peninsula Region

Rain...heavy at times...tonight will drive the Skokomish River
above flood stage early Saturday morning. The Olympic Mountains
will receive up to 2.5 inches of rain tonight and another 1 to 2
inches of rain Saturday night. The snow levels will be 4000 to
6000 feet.

This flood warning is based on the current flood stage. New flood
stage levels are scheduled to go into effect on Sunday, March
6...weather permitting. Given the forecast this is looking
increasing unlikely...and the change in flood levels may be
postponed until Monday after the river recedes.The new levels will
have flood stage/minor flooding at 17.0 feet, a new moderate flood
stage level of 17.8 feet, and a major flood level at 18.5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-051240-
/O.EXT.KSEW.FL.W.0032.160305T1017Z-160307T1914Z/
/SRPW1.1.ER.160305T1017Z.160305T1800Z.160307T1014Z.NR/
740 PM PST FRI MAR 4 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* From 2 AM Saturday until Monday morning.
* At  7:15 PM Friday the stage was 16.2 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 2 AM 
  Saturday and crest near 17.4 feet around 10 AM Saturday. The river 
  will fall below flood stage early Monday morning.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
928 
WGUS86 KSEW 051204
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
404 AM PST SAT MAR 5 2016

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 3

                Olympic Peninsula Region

Rain from overnight has driven the Skokomish River above flood stage
this morning. Although rain in the area is tapering off...the Olympic
Mountains are expected to receive another 1 to 2 inches of rain later
tonight. The snow levels will be 4000 to 6000 feet.

This flood warning is based on the current flood stage. New flood
stage levels are scheduled to go into effect on Sunday, March
6...weather permitting. Given the forecast this is looking
increasing unlikely...and the change in flood levels may be
postponed until Monday after the river recedes.The new levels will
have flood stage/minor flooding at 17.0 feet, a new moderate flood
stage level of 17.8 feet, and a major flood level at 18.5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-052104-
/O.CON.KSEW.FL.W.0032.000000T0000Z-160307T1914Z/
/SRPW1.1.ER.160305T0915Z.160305T1800Z.160307T1014Z.NR/
404 AM PST SAT MAR 5 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Monday morning.
* At  3:30 AM Saturday the stage was 16.6 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 17.4 feet
  around 10 AM Saturday. The river will fall below flood stage early 
  Monday morning.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
371 
WGUS86 KSEW 052054
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1254 PM PST SAT MAR 5 2016

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 4

                Olympic Peninsula Region

The Skokomish River is above flood stage today. This flood warning is
based on the current flood stage. New flood stage levels are scheduled
to go into effect on Sunday, March 6th. The new flood levels will
have flood stage with minor flooding at 17.0 feet, a new moderate flood
stage level of 17.8 feet, and a major flood level at 18.5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-060454-
/O.CON.KSEW.FL.W.0032.000000T0000Z-160307T1914Z/
/SRPW1.1.ER.160305T0915Z.160306T0000Z.160307T1014Z.NO/
1254 PM PST SAT MAR 5 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Monday morning.
* At 12:30 PM Saturday the stage was 16.7 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river should crest later this  afternoon around
  16.9 feet around 4 PM. The river will fall below flood stage tonight.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
474 
WGUS86 KSEW 060446
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
846 PM PST SAT MAR 5 2016

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 5

                Olympic Peninsula Region

The Skokomish River will continue near flood stage tonight and Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-061346-
/O.CON.KSEW.FL.W.0032.000000T0000Z-160307T1914Z/
/SRPW1.1.ER.160305T0915Z.160305T2000Z.160307T1014Z.NO/
846 PM PST SAT MAR 5 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* From 1 AM Saturday until Monday morning.
* At  8:30 PM Saturday the stage was 16.5 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
754 
WGUS86 KSEW 060650
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1050 PM PST SAT MAR 5 2016

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 6

                Olympic Peninsula Region

The Skokomish River will remain around flood stage tonight. This flood
warning is based on the current flood stage. New flood stage levels will
to go into effect on Monday, March 7th. The new flood levels will
have flood stage with minor flooding at 17.0 feet, a new moderate flood
stage level of 17.8 feet, and a major flood level at 18.5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-061550-
/O.CON.KSEW.FL.W.0032.000000T0000Z-160307T1914Z/
/SRPW1.1.ER.160305T0915Z.160305T2000Z.160307T1014Z.NO/
1050 PM PST SAT MAR 5 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* From 1 AM Saturday until Monday morning.
* At 10:30 PM Saturday the stage was 16.5 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
781 
WGUS86 KSEW 061447
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
647 AM PST SUN MAR 6 2016

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 7

                Olympic Peninsula Region

The Skokomish River has fallen below flood stage this morning. However...
with wet weather expected to continue...it will not take much in the way
of rainfall to bring river levels past flood stage once more. Thus...the
flood warning will remain in effect. This flood warning is based on the
current flood stage. New flood stage levels will to go into effect on 
Monday, March 7th. The new flood levels will have flood stage with 
minor flooding at 17.0 feet, a new moderate flood stage level of 17.8
feet, and a major flood level at 18.5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-062347-
/O.CON.KSEW.FL.W.0032.000000T0000Z-160307T1914Z/
/SRPW1.1.ER.160305T0915Z.160305T2000Z.160307T1014Z.NO/
647 AM PST SUN MAR 6 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* From 1 AM Saturday until Monday morning.
* At  6:30 AM Sunday the stage was 16.4 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
034 
WGUS86 KSEW 062344
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
344 PM PST SUN MAR 6 2016

...The Flood Warning has ended for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No.8

                Olympic Peninsula Region

SHOWERS WILL FALL AT TIMES THROUGH TONIGHT AND MONDAY...BUT 
THE RAINFALL WILL NOT BE HEAVY ENOUGH TO DRIVE THE SKOKOMISH
RIVER BACK ABOVE FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-070014-
/O.CAN.KSEW.FL.W.0032.000000T0000Z-160307T1914Z/
/SRPW1.1.ER.160305T0915Z.160305T2000Z.160306T2000Z.NO/
344 PM PST SUN MAR 6 2016

The Flood Warning has ended for
  The Skokomish River near Potlatch
* At  3:30 PM Sunday the stage was just under 16.5 feet.
* Flood stage is 16.5 feet.
* Fell below flood stage this afternoon.
* Forecast...The river will continue to fall slowly.
* Impact...between 15.5 and 16.5 feet the Skokomish River will 
locally spill over its banks into low areas of the Skokomish Valley.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Mar 4, 9:20 AM PST, 1 hour 55 minutes earlier.

Area forecast discussion, Mar 4, 9:20 AM PST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
920 AM PST FRI MAR 4 2016

.SYNOPSIS...A SERIES OF FRONTS WILL BRING RAIN AT TIMES OVER THE
NEXT WEEK.

&&

.SHORT TERM...A FRONT IS CURRENTLY BRINGING RAIN TO THE COAST. THE
FRONT WILL SLOWLY SHIFT INLAND TODAY WITH RAIN FOR THE PUGET
SOUND REGION MOSTLY HOLDING OFF UNTIL TONIGHT. THE ACTUAL FRONT
WILL PUSH THROUGH THE INTERIOR LATER TONIGHT WITH RAIN CHANGING TO
SHOWERS SATURDAY MORNING.

ANOTHER FRONTAL SYSTEM WILL QUICKLY SPREAD RAIN INTO THE AREA
LATER IN THE DAY SATURDAY WITH RAIN ALL AREAS SATURDAY NIGHT.
SUNDAY WILL A SHOWERY DAY WITH AN UPPER TROUGH OVER THE AREA.
THERE MIGHT EVEN BE A FEW THUNDERSTORMS.

IT WILL BE BREEZY TO WINDY AT TIMES THE NEXT FEW DAYS AS FRONTS
MOVE THROUGH...ESPECIALLY COAST AND NORTH INTERIOR. THE MOUNTAINS
WILL PICK UP SEVERAL INCHES OF SNOW TONIGHT BUT SNOW LEVELS WILL
BE FAIRLY HIGH...AROUND 5000 FEET. SCHNEIDER

.LONG TERM...MONDAY WILL BE A RELATIVELY QUIET WEATHER DAY WITH A
SPLIT FLOW UPPER TROUGH OVER THE AREA FOR A FEW SHOWERS. A FRONT
WILL BRING RAIN TUESDAY. ANOTHER FRONTAL SYSTEM WILL BRING RAIN
WEDNESDAY AND WEDNESDAY NIGHT. SCHNEIDER

&&

.AVIATION...STRONG AND ENERGETIC SW JET STREAM FLOW ALOFT FOR THE
NEXT 30 HOURS...WITH A STATIONARY FRONT OFF THE COAST THROUGH THIS
EVNG. THIS WILL FOCUS RAIN OVER THE OLYMPIC PENINSULA TODAY...THEN
RAIN WILL SHOVE INLAND TONIGHT. DESPITE THE RAIN...A DRYING EASTERLY
COMPONENT TO THE SFC WINDS WILL KEEP CIGS ABOVE 030...EXCEPT IN
THE HEAVIEST RAIN. WINDS ALOFT WILL BE STRONG...BUT PARTICULARLY SO
ALONG THE COAST...WITH 925-850 MB WINDS PEAKING AT HQM IN THE
50-65 KT RANGE THIS EVNG.

KSEA...THE DAYLIGHT HOURS WILL GENERALLY BE RAIN-FREE...WITH JUST
A FEW RAINDROPS AT TIMES COMING OUT OF A MID-LEVEL CLOUD
DECK...GENERALLY ABOVE 080. A FRONT WILL TRY TO SHOVE INLAND THIS
EVNG...BRINGING A BETTER CHANCE OF RAIN STARTING ARND 04Z...BUT
CIGS WILL STILL REMAIN AT OR ABOVE 050. LIGHT EASTERLY AND
SOUTHERLY SFC WIND FOR THE NEXT 24 HOURS. HANER

&&

.MARINE...A NEARLY STATIONARY FRONT STRETCHES SW FROM CENTRAL
VANCOUVER ISLAND TODAY...WITH STRONG E/SE GRADIENTS OVER THE
WATERS...WITH GALES IN E/SE-WIND PRONE LOCATIONS. A 990 MB LOW
PRESSURE WAVE WILL RIDE NE ALONG THE FRONT THIS EVENING...BRINGING
A CORRESPONDING PEAK IN WIND. COMBINED SEAS 15 TO 20 FEET TODAY
AND THIS EVENING. LOOKS LIKE A SHORT LULL OF A FEW HOURS ON SAT
MORNING WHEN WINDS OVER ALL WATERS WILL FALL BELOW SMALL CRAFT
STRENGTH. THEN ON SAT EVNG...A DEEPENING 975 MB LOW WILL MOVE DUE
NORTH ABOUT HALFWAY BETWEEN THE COAST AND 130W...BRINGING ANOTHER
ROUND OF GALES TO THE COAST AND STRAIT.

&&

.HYDROLOGY...RAINFALL FROM A FRONT LATER TODAY AND TONIGHT WILL
LIKELY PUSH THE SKOKOMISH RIVER IN MASON COUNTY ABOVE FLOOD STAGE
AGAIN TONIGHT. A FLOOD WATCH IS CURRENTLY IN EFFECT.

ADDITIONAL WET WEATHER SUNDAY THROUGH TUESDAY WILL MAINTAIN A
THREAT OF FLOODING FOR THE EXCEPTIONALLY FLOOD PRONE SKOKOMISH
RIVER AT TIMES. MODELS SHOW A POSSIBLE ATMOSPHERIC RIVER EVENT NEXT
WEDNESDAY OR THURSDAY. THE SOLUTIONS ARE NOT IN GOOD AGREEMENT BUT
THEY POINT TO AT LEAST THE POTENTIAL FOR MORE WIDESPREAD RIVER
FLOODING LATER NEXT WEEK.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCH FROM 6 PM PST THIS EVENING THROUGH SATURDAY MORNING
     FOR HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-OLYMPICS.

PZ...GALE WARNING UNTIL 6 AM PST SATURDAY FOR COASTAL WATERS FROM
     CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-COASTAL WATERS
     FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-COASTAL WATERS
     FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-COASTAL
     WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
     COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10
     TO 60 NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE
     SHOALWATER OUT 10 NM-WEST ENTRANCE U.S. WATERS STRAIT OF
     JUAN DE FUCA.

     SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 6 AM PST SATURDAY FOR
     GRAYS HARBOR BAR.

     GALE WARNING UNTIL 3 AM PST SATURDAY FOR EAST ENTRANCE U.S.
     WATERS STRAIT OF JUAN DE FUCA-NORTHERN INLAND WATERS
     INCLUDING THE SAN JUAN ISLANDS.

     SMALL CRAFT ADVISORY UNTIL 3 AM PST SATURDAY FOR ADMIRALTY INLET-
     CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA.

     SMALL CRAFT ADVISORY FROM NOON TODAY TO 3 AM PST SATURDAY FOR
     PUGET SOUND AND HOOD CANAL.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 4:19 AM PSTFlood WatchSEWMason7 hr
Mar 4, 12:49 PM PSTWind AdvisorySEWSan Juan15 hr

Nearby

River Flood Warnings in Washington, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.